EconPapers    
Economics at your fingertips  
 

On the maximal domain theorem: A corrigendum to “Walrasian equilibrium with gross substitutes”

Yi-You Yang ()

Journal of Economic Theory, 2017, vol. 172, issue C, 505-511

Abstract: The maximal domain theorem by Gul and Stacchetti (1999) shows that for markets with indivisible objects, the set of gross substitutable preferences is a largest set for which the existence of a competitive equilibrium is guaranteed. In this paper, we give an example to show that a claim in their proof is false, and provide an alternative proof based on a new characterization of gross substitutability.

Keywords: Maximal domain; Competitive equilibrium; Gross substitutability (search for similar items in EconPapers)
JEL-codes: C78 D51 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053117300959
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:172:y:2017:i:c:p:505-511

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-09
Handle: RePEc:eee:jetheo:v:172:y:2017:i:c:p:505-511